Please use this identifier to cite or link to this item: https://hdl.handle.net/20.500.14356/1172
Title: Late Onset Dipeptidyl Peptidase -4 Inhibitor Associated Seronegative Rheumatoid Arthritis
Authors: Vaidya, Binit
Adhikari, Bhojraj
Bhochhibhoya, Manisha
Nakarmi, Shweta
Citation: VaidyaB., AdhikariB., BhochhibhoyaM., & NakarmiS. (2021). Late Onset Dipeptidyl Peptidase -4 Inhibitor Associated Seronegative Rheumatoid Arthritis. Journal of Nepal Health Research Council, 19(03), 644-646. https://doi.org/10.33314/jnhrc.v19i3.3433
Issue Date: 2021
Publisher: Nepal Health Research Council
Keywords: DDP-4 inhibitor
diabetes mellitus
Nepal
rheumatoid arthritis
seronegative
Series/Report no.: July-Sep, 2021;3433
Abstract: Abstract Drug-induced arthritis is not an uncommon scenario. DPP-4 inhibitors could potentially cause adverse-events mediated by cytokine-induced inflammation leading to arthritis. The activity of the DPP-4 enzyme could be inversely related to the development of rheumatoid arthritis, explaining the increased inflammatory activity with its inhibition by a drug. We discuss a 72-year-old gentleman with twenty-three years of history of type 2 diabetes mellitus, who after 6 years of treatment with a DPP-4 inhibitor, developed features of inflammatory arthritis and fulfilled the criteria for seronegative rheumatoid; which eventually subsided after stopping the drug. Keywords: DDP-4 inhibitor; diabetes mellitus; Nepal; rheumatoid arthritis; seronegative
Description: Case Report
URI: http://103.69.126.140:8080/handle/20.500.14356/1172
ISSN: Print ISSN: 1727-5482; Online ISSN: 1999-6217
Appears in Collections:Vol. 19 No. 03 (2021): Vol 19 No 3 Issue 52 Jul-Sep 2021

Files in This Item:
File Description SizeFormat 
3433-Manuscript-25092-1-10-20211215.pdfFulltext Download412.78 kBAdobe PDFThumbnail
View/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.